# SDR DLM88020049

- Difficulty date: January 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 25,192 hours, 19,563 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: HF2001
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR HANDLE RAISED.  T/S FOUND SCHRADER VALVE LEAKING.  REPLACED SAME AND TESTED IAW M/M.
